# SDR FDEA2019120653184

- Difficulty date: December 5, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, MAINFRAME STA 580 SEAT TRACK CRACKED, INBOARD SIDE FLANGE LBL 45.5.  REMOVED DAMAGED SEAT TRACK AT MAIN CABIN STA 440 TO 660 LBL 45.5 IAW SRM 51-40-02-OG, FABRICATED SEAT TRACK AND INSTALLED IAW SRM 51-40-02-OG AND DWG 143N8750 REV C AND REV D, DWG 143N5080 REV A, SRM 51-40-05-OG AND 51-40-08-OG.
